# SDR CA030326006

- Difficulty date: March 26, 2003
- Submitted: April 14, 2003
- Operation: Air carrier
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Sensor
- Condition: Failed
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(CAN) AFTER GEAR RETRACTION DURING DEPARTURE THE NOSE GEAR UNSAFE ADVISORY LIGHT AND THE GEAR TRANSIT ADVISORY LIGHT REMAINED ILLUMINATED. AFTER NORMAL GEAR EXTENSION THE GREEN NOSE GEAR DOWN AND LOCKED ADVISORY LIGHT FAILED TO ILLUMINATE AND THE RED NOSE GEAR UNSAFE LIGHT REMAINED ILLUMINATED. AN ALTERNATE GEAR EXTENSION WAS PERFORMED AND RESULTED IN THREE GREEN ADVISORY LIGHTS AT THE ALTERNATE DOWNLOCK VERIFICATION SYSTEM.  AS A PREVENTIVE MEASURE THE COMMANDER DECIDED TO PREPARE THE AIRCRAFT FOR AN EMERGENCY LANDING ACCORDING TO OPERATOR'S PROCEDURES. NOSE GEAR DOWNLOCK SENSOR WIRING FOUND 'OPEN'. HARNESS ASSY REPLACED.
